# SDR SWIA201128124

- Difficulty date: October 8, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N814SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15100
- Aircraft time: 13,692 hours, 8,061 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WITH WOW INPUT AND WOW OUTPUT MESSAGES.  (FLT 4821)  REPLACED PSEU.  P/N ON 8-953-04 S/N OFF D491.
